# SDR AALA202303218214

- Difficulty date: March 12, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 27,523 hours, 10,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION OF LEFT OUTBOARD FLAP LOWER SKIN LOCATED AT WS 302.50 TO WS 326.50, WBL 658.17. REPAIRED SKIN PER SRM 57-53-01-2R REPAIR 16.
